# SDR AALA202510224734

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 46,620 hours, 19,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY UNDER FORWARD FLIGHT ATTENDANT SEAT PER STANDARD MAINT PRACTICES. OPERATIONAL CHECKS GOOD.
